# SDR HNAA2011030900039

- Difficulty date: March 7, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 56,846 hours, 63,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(1) WHITE EMERGENCY FLOOR LIGHT IS INOP AT ROW 2.  R & R BULB, OPS CHECKED GOOD.
